It is important to consult with a healthcare professional or a doctor who can evaluate your circumstances and provide you with accurate and personalized information regarding the side effects and potential risks associated with long-term use of Percocet and other substances. They can also guide drug dosages and potential overdose risks.
Percocet is a combination medication that contains oxycodone (an opioid) and acetaminophen
. Both of these substances have their own set of potential side effects and risks. Some common side effects of Percocet include drowsiness
, dizziness, constipation
, nausea, and respiratory depression
. Prolonged or excessive use of opioids can lead to tolerance, dependence, addiction, and other health issues.
It's important to prioritize your health and seek professional help to address any concerns or issues related to substance use. A healthcare professional can provide you with the necessary guidance, support, and treatment options to help you make positive changes and improve your well-being.
Take care. Hope I have answered your question. If you require a personalized response, kindly use the Ask A Doctor
service and post a follow-up query.
Dr. Priyanka, General & Family Physician